# SDR TAOA059812

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90052
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6131 - LGA-BOS - EXTERIOR EMERGENCY EXIT LIGHT ON LEFT SIDE OF AIRCRAFT BLINKS INTERMITTENTLY.  REPLACED BATTERY PACK CHARGER UNIT, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.  (M)
